# SDR EISA97184

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15DF
- Make and model: Boeing 727264
- Aircraft serial: 20710
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF STC SA-1798-SO, CARGO MOD, FOUND CORROSION ON FLOOR BEAM CAP, FS 1030.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR PER SRM 51-30-02.  TT, 55,940:30 HOURS.  TC:  32,713.  (X)
